S. Basu, R. Pollack, and M. Roy, On the combinatorial and algebraic complexity of quantiier elimination, Journal of the ACM, vol.43, issue.6, pp.1002-1045, 1996.

R. Benedetti and J. Risler, Real algebraic and semi-algebraic sets, 1990.

L. Blum, F. Cucker, M. Shub, and S. Smale, Complexity and Real Computation

L. Blum, M. Shub, and S. Smale, On a theory of computation and complexity o ver the real numbers: NP-completeness, recursive functions and universal machines, Bulletin of the American Mathematical Society, vol.21, issue.1, pp.1-46, 1989.

J. Bochnak, M. Coste, and M. Roy, G eom etrie Alg ebrique R eelle, 1987.

N. Bourbaki, Alg ebre, 1981.

O. Chapuis and P. Koiran, Saturation and stability in the theory of computation over the reals, vol.3, 1997.

A. Chistov, Polynomial-time computation of the dimension of algebraic varieties in zero-characteristic, Journal of Symbolic Computation, vol.22, pp.1-25, 1996.

F. Cucker and F. , On the complexity of some problems for the Blum, Shub & Smale model, Proceedings of Latin'92, pp.117-129, 1992.

M. Giusti and J. Heintz, Algorithmes { disons rapides { pour la d ecomposition d'une vari et e a l g ebrique en composantes irr eductibles et equidimensionnelles, EEective Methods in Algebraic Geometry (MEGA'90), 1991.

M. Giusti and J. Heintz, La d etermination des points isol es et la dimension d'une vari et e a l g ebrique peut se faire en temps polynomial, Computational Algebraic Geometry and Commutative Algebra, 1991.

P. Koiran, Elimination of constants from machines over algebraically closed elds, 65{82, 1 9 9, vol.13

P. Koiran, Elimination of parameters in the polynomial hierarchy, 1997.
URL : https://hal.archives-ouvertes.fr/hal-02101807

P. Koiran, Randomized and deterministic algorithms for the dimension of algebraic varieties, Proc. 38th IEEE Symposium on Foundations of Computer Science, 1997.

G. Matera and J. Torres, The space complexity of elimination theory: Upper bounds, Foundations of Computational Mathematics, pp.267-276, 1997.

B. Poizat, Les Petits Cailloux. A l eas, 1995.

J. Renegar, On the computational complexity and geometry of the rst-order theory of the reals. parts I, II, III, Journal of Symbolic Computation, vol.13, issue.3, 1992.

N. Vorobjov, Computing dimensions of semi-algebraic sets, 1997.